# SDR CALA9800649

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1090-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT AFT LAV SEAT TRACK CORRODED BETWEEN STA 1090 TO 1130, RBL 24.  A NEW SECTION OF SEAT TRACK WAS FABRICATED AND INSTALLED IAW SRM 53-10-5, PAGE 1 FIGURE 1, 51-10-2 AND MM 51-20-0.
